Free access
Issue
ESAIM: M2AN
Volume 40, Number 5, September-October 2006
Page(s) 923 - 937
DOI http://dx.doi.org/10.1051/m2an:2006040
Published online 16 January 2007
  1. N.Yu. Bakaev, Maximum norm resolvent estimates for elliptic finite element operators. BIT 41 (2001) 215–239. [CrossRef] [MathSciNet]
  2. N.Yu. Bakaev, S. Larsson and V. Thomée, Long-time behavior of backward difference type methods for parabolic equations with memory in Banach space. East-West J. Numer. Math. 6 (1998) 185–206. [MathSciNet]
  3. N.Yu. Bakaev, V. Thomée and L.B. Wahlbin, Maximum-norm estimates for resolvents of elliptic finite element operators. Math. Comp. 72 (2002) 1597–1610.
  4. P. Chatzipantelidis, R.D. Lazarov, V. Thomée and L.B. Wahlbin, Parabolic finite element equations in nonconvex polygonal domains. BIT (to appear).
  5. M. Crouzeix and V. Thomée, The stability in Lp and Formula of the L2-projection onto finite element function spaces. Math. Comp. 48 (1987) 521–532. [MathSciNet]
  6. M. Crouzeix and V. Thomée, Resolvent estimates in lp for discrete Laplacians on irregular meshes and maximum-norm stability of parabolic finite difference schemes. Comput. Meth. Appl. Math. 1 (2001) 3–17.
  7. M. Crouzeix, S. Larsson and V. Thomée, Resolvent estimates for elliptic finite element operators in one dimension. Math. Comp. 63 (1994) 121–140. [CrossRef] [MathSciNet]
  8. E.L. Ouhabaz, Gaussian estimates and holomorphy of semigroups. Proc. Amer. Math. Soc. 123 (1995) 1465–1474. [MathSciNet]
  9. A.H. Schatz, V. Thomée and L.B. Wahlbin, Maximum norm stability and error estimates in parabolic finite element equations. Comm. Pure Appl. Math. 33 (1980) 265–304. [CrossRef] [MathSciNet]
  10. A.H. Schatz, V. Thomée and L.B. Wahlbin, Stability, analyticity, and almost best approximation in maximum-norm for parabolic finite element equations. Comm. Pure Appl. Math. 51 (1998) 1349–1385. [CrossRef] [MathSciNet]
  11. H.B. Stewart, Generation of analytic semigroups by strongly elliptic operators. Trans. Amer. Math. Soc. 199 (1974) 141–161. [CrossRef] [MathSciNet]
  12. V. Thomée, Galerkin Finite Element Methods for Parabolic Problems. Springer-Verlag, New York (1997).
  13. V. Thomée and L.B. Wahlbin, Maximum-norm stability and error estimates in Galerkin methods for parabolic equations in one space variable. Numer. Math. 41 (1983) 345–371. [CrossRef] [MathSciNet]

Recommended for you